Solution of General Lorenz Model using Differential Transform Method

Hits: 913
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Nonlinear Lorenz System, The Differential Transform Method, Numerical Method
Authors:
Salih M. Elzaki
Journal:
IJISM
Volume:
2
Number:
5
Pages:
473-476
Month:
September
Abstract:
In this study the differential transform method is applied to solve the general Lorenz system of ordinary differential equations. Firstly, we stated the definition of the one dimensional transform method, and some related theorems. Then some illustrative examples are given, the numerical results of these examples compared with those obtained by the A domain decomposition method are found to be the same
Full text: IJISM_266_Final.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=